# SDR CALA2014040800429

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 41,607 hours, 13,377 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANOMALY AT RT HORIZONTAL STAB LOWER SKIN AT APPROXIMATE STATION 120.30, APPROXIMATELY 20 INCHES FROM THE LE OF THE STAB, AREA IS MARKED.  INSTALLED EXTERNAL REPAIR DOUBLER ON RT HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01 REPAIR 11.
